# SDR COMA0760249

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 19,841 hours, 18,019 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX611927
- Condition: Faulty
- Location: Hyd System
- Part time: 19,835 hours, 18,012 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5443 - HYD PUMP 3A HIGH TEMP, FOLLOWED QRH HYD PUMP 3A OFF 3B ON THEN RECEIVED GEAR DISAGREE WARNING DURING GEAR EXTENSION WITH 3B HYD PUMP ONLY.  REMOVED AND REPLACED HYD PUMP 3B FOR GEAR DISAGREE.  OPS CHECKS GOOD.
